# SDR 02FDEA00471

- Difficulty date: July 9, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 35,101 hours, 25,010 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR HINGE ARM BEARING WORN BEYOND LIMITS AT ELEVATOR HINGE NR 1 RT.  HINGE ARM REMOVED FOR BEARING REPLACEMENT.  REMOVED AND REPLACED BEARINGS PER AMM 55-16-43-4.
